TOPICS

Tag: drug-induced

Toxic Epidermal Necrolysis in Pregnancy due to Ondansetron with a Favorable Outcome: A Case Report and Review of the Literature

J Clin Aesthet Dermatol. 2021;14(5):46–49. by Safoura Shakoei, MD; Maryam Daneshpazhooh, MD; Maryam Nasimi, MD; and Shahin Hamzelou, MD Drs. Shakoei and Hamzelou are with the Department of Dermatology at Imam Khomeini Hospital, Tehran University of Medical Sciences in Tehran, Iran. Drs. Daneshpazhooh and Nasimi are with the Department of Dermatology at Razi Hospital, Tehran University

CONTINUE READING »

Development of Periungual Pyogenic Granuloma with Associated Paronychia Following Isotretinoin Therapy: A Case Report and a Review of the Literature

 J Clin Aesthet Dermatol. 2019;12(4):32–36 by Conrad Benedetto, DO; Dave Crasto, MS; Leila Ettefagh, MD; Navid Nami, DO Drs. Benedetto, Ettefagh, and Nami are with the Western University of Health Sciences in Pomona, California; Mr. Crasto is with William Carey University College of Osteopathic Medicine in Hattiesburg, Mississippi. FUNDING: No funding was received for this

CONTINUE READING »